# SDR 95FDEA01143

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT ELEVATOR ON TRAILING EDGE AT THE OUTBOARD STATIC WICK BASE.  REPAIRED LIGHTNING STRIKE ON RT ELEVATOR ON TRAILING EDGE AT THE OUTBOARD STATIC WICK BASE, IAW FEDEX SRM 52-00-03 AND 51-80-7.
